# SDR HALA0600853

- Difficulty date: November 6, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 15,524 hours, 2,987 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS MSG R IDG VALVE DISPLAYED.  PERFORMED BIT ON BPCU NO FAULTS.  MSG ERASED PER FIM 31-41-00 FIG 109.  RAN RIGHT ENG.  NO EICAS MSG.  CHECK HISTORY, NO HISTORY.
